I feel like this is a really stupid question, but if you have taken birth control for a year and a half and have unprotected sex during the placebo week, could you still get pregnant?
Birth Control - Can you still get pregnant during placebo week?
Question posted by spinnerbait on 7 March 2011
Last updated on 13 November 2017 by Newborn14
Can a girl get pregnant a week before she gets birth control?
I also have a familiar question, I've been on the pill for probably nearly two years taking it correctly ect. I went on the sugar pill and got my period then had the actual pill 2 times & I thought my period had gone as I hadn't bled all day, I had unprotected sex then the next morning I had bled again so period obviously not fully gone. Should I be worried about pregnancy?
Just thought it was funny one person if getting upset about having sex on your period when the question at the top is about getting pregnant during the placebo week of birth control. I just had sex last night with my boyfriend during the second to last day of the placebo week and I was just a little worried. Thank you to the first person who answered this question, it helped a lot.
I just remove my Mirena about 2 months ago, Got on the pills wasn't taking them right, Had sex with my cycle on. Is there a chance I could be pregnant?
Spinnerbait, It's not likely to happen, but birth control pills are not 100 percent accurate. I have 2 birth control babies!! Good luck! NIK
No... or it is highly unlikely... The birth control pill uses hormones to basically convince your body that it is already pregnant so you do not ovulate, because you don't ovulate when you are pregnant. The monthly period is caused when the hormone supression is removed and with drawl bleeding occurs because from a hormonal point of view your body thinks you delivered or miscarried... It is not likely that you will get pregnant due to the fact that the pill does not just work on a 24 hour period, and thus building up the hormones and levels of fooling the system over time... almost like that of an extended release tablet of any medication, or abrubtly going off psych med you are not going to feel normal in a 24-48 period, but weeks even months to get it out of your system... blaze22 P.S. There is always a first time for anything, and some unlucky ones but you should be o.k. re-ck with your ob/gyn... hope this was helpful
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.